MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07126
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "balloon would not inflate".Additional information states that the catheter was replaced to continue therapy.No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The lot number noted on the returned original packaging pouch is 16f25f0018.Returned for investigate on was a 6fr 110cm wedge catheter with the original packaging pouch.The sample was returned in the ups shipping box and was loosely packed within the original packaging pouch.Upon return, the inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 1.0cc.Upon microscopic inspection, the balloon appeared typical; no damage or abnormalities were noted to the balloon.No condensation was noted within the inflation lumen extension line.No contrast media was noted within the injection lumen extension line.No blood was noted within the interior or the exterior surfaces of the returned sample.No visual damage or abnormalities were noted to the returned sample.The sample was likely cleaned prior to the return.The supplied control stroke syringe was not returned with the sample.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically.One side of the balloon measured approximately 5mm.The other side measured approximately 5mm.The balloon did meet specifications of radius ratio less than or equal to 1.5.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated successfully without any difficulty and was noted symmetrical.The balloon deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.No blood or debris was noted.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon would not inflate" is not confirmed.Upon return, no damage or abnormalities were noted to the returned sample.During the investigation, no leak was noted from the returned catheter/balloon.The balloon inflated and deflated as per specifications.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.
 
Event or Problem Description

Brand Name
ARROW CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22955373
Report Number3010532612-2025-00828
Device Sequence Number9894125
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)250612(17)261130(10)16F25F0018(21)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAI-07126
Device Lot Number16F25F0018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown